# SDR VNAA0103015

- Difficulty date: March 19, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 12,368 hours, 10,753 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 2291000001
- Condition: Defective
- Location: Lt Mlg
- Part time: 12,368 hours, 10,753 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER BEGINNING THE TAKEOFF ROLL THE FLIGHT CREW RECEIVED A PROXIMITY FAIL WARNING INDICATION.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED TODAY.  THE FERRY FLIGHT WAS COMPLETED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR WIRING HARNESS IN ACCORDANCE WITH DORNIER MANUAL 32-61-04.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
